# SDR SWAA2024040958036

- Difficulty date: March 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B STA 105.26 AT LT HORIZONTAL STABILIZER.   REPLACED RIB ON ACCESS PANEL 331B STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING 186A1001 SHEET 19 REV-.
